# SDR P5CA0300899

- Difficulty date: July 9, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 67,242 hours, 17,925 cycles
- Engine: Pwa JT9D7J
- Engine time: 49,698 hours, 12,907 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT9D7J
- Part serial: 702000
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AT FL 39.0 NR 4 ENGINE WOULD NOT MAINTAIN POWER AND SLOW RESPOND.  ENGINE REPLACED FOR COMPANY CONVENIENCE
